# SDR DLL10972465

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/SKIN FS 783 TO 805 STR 33 TO 35 :  CORROSION CUTOUT REPAIR.  THE FUSELAGE SKIN BETWEEN FS 783 AND 805 AND STR 33 TO 35 WAS  FOUND CORRODED RESULTING IN TWO CUTOUTS.  THE SKIN CUTOUTS  WERE REPAIRED WITH A DOUBLER AND TRIPLER PER ER/A 363222-14 REV A.
